# SDR IPXA2023050293095

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stringer
- Part number: ARB293342
- Condition: Cracked
- Location: Xos 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*MAJOR REPAIR* R/H FIXED LE LOWER STRINGER IS CRACKED AT PANEL LANDING 11 IN O/B OFSLAT TRACK 12 , STA XOS=787REPAIRED R/H WING FIXED LE LOWER STRINGER AT STA XOS =787 IAW MD-11 SRM 57-40-03-2R-1 REPAIR 1 , REV 69.01. MAJOR
